| Catalog Number |
H5-11058 |
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/19/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.(b)(4).
Event or Problem Description
The complaint involved a patient who underwent a hip revision surgery on (b)(6) 2017.The original surgery is dated (b)(6) 2012.The revision surgery occurred because of mechanical loosening.During the revision, the original 58mm no hole shell, 32mm liner and aluminum head were revised to a 66mm 3 hole shell, 32mm liner, and a 32mm cocr femoral head.